# SDR 96ZZZX1310

- Difficulty date: March 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Vertical Support
- Condition: Cracked
- Location: Fs 106.8
- Part time: 53,881 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, LT WING LEADING EDGE FS 106.8 VERTICAL SUPPORT LOWER END IS CRACKED AT FASTENER ATTACH POINT.  FAB NEW ANGLE MATERIAL .050 INCH 2024-T3 LENGTH = 17 INCH BY 2 INCH.  INSTALLED PER SRM 51-10-1, PAR 4 AND SRM 51-30-2.  TAT:  53,881.4 HRS.  TAC:  36,380.
